Divisors of the products of consecutive integers
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 541-550
Printed September 1, 2002
Youngmee Koh, Sangwook Ree
The University of Suwon, The University of Suwon
Abstract : In this paper, we look at a simple function $L$ assigning to an integer $n$ the smallest positive integer $m$ such that any product of $m$ consecutive numbers is divisible by $n$. Investigated are the interesting properties of the function. The function $L(n)$ is completely determined by $L(p^k)$, where $p^k$ is a factor of $n$, and satisfies $L(m \cdot n) \leq L(m)+L(n)$, where the equality holds for infinitely many cases.
Keywords : divisors of the products of consecutive integers
MSC numbers : 05A10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd